MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C GLUCOSE REAGENT KIT; HEXOKINASE, GLUCOSE

ABBOTT GMBH ALINITY C GLUCOSE REAGENT KIT; HEXOKINASE, GLUCOSE
Catalog Number 07P55-30
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely decreased glucose results generated from an alinity c processing module for a female patient who was in the icu.The customer provided the following data: sample id (b)(6) was originally run on (b)(6)2023 at 0630 for a complete metabolic panel.Later that day at approximately 2130 there was a request to add a basic metabolic panel.The results were questioned on (b)(6) so the sample was repeated on the same analyzer (sn:(b)(6)) and also repeated on another alinity c processing module (sn:(b)(6)) glucose results: initial glucose result on (b)(6)was 53, repeated later that day the result was 224, repeated on the same analyzer on (b)(6)was 220, repeated on another analyzer was 209.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was changed from alinity c glucose reagent kit, list number:07p55-30, and manufacturing site: abbott gmbh, max-planck-ring 2, wiesbaden, 65205 germany to alinity c processing module, ln 03r67-01, abbott laboratories, 1915 hurd drive, irving, tx, 75038.Mdr number 3016438761-2023-00485 has been submitted and all further information will be documented under that mdr number.H3 other text : after further evaluation, the suspect medical device was changed from alinity c glucose reagent kit, list number:07p55-30 to alinity c processing module, ln 03r67-01.Mdr number 3016438761-2023-00485 has been submitted and all further information will be documented under that mdr number.
 
Event or Problem Description
The customer observed falsely decreased glucose results generated from an alinity c processing module for a female patient who was in the icu.The customer provided the following data: sample id (b)(6)was originally run on (b)(6)2023 at 0630 for a complete metabolic panel.Later that day at approximately 2130 there was a request to add a basic metabolic panel.The results were questioned on 20 july, so the sample was repeated on the same analyzer (sn: (b)(6)) and also repeated on another alinity c processing module (sn: (b)(6)) glucose results: initial glucose result on 18 july was 53, repeated later that day the result was 224, repeated on the same analyzer on 20 july was 220, repeated on another analyzer was 209.There was no reported impact to patient management.

Brand Name
ALINITY C GLUCOSE REAGENT KIT
Common Device Name
HEXOKINASE, GLUCOSE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key17437675
Report Number3002809144-2023-00337
Device Sequence Number20546559
Product Code CFR
UDI-Device Identifier00380740135447
UDI-Public00380740135447
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K170316
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07P55-30
Device Lot Number63170UQ11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2023
Supplement Date Received by Manufacturer09/01/2023
Initial Report FDA Received Date08/01/2023
Supplement Report FDA Received Date09/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient SexFemale